# SDR F3LA2010050200411

- Difficulty date: April 19, 2010
- Submitted: May 2, 2010
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 21,469 hours, 10,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: D5347112320200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE C-CHECK NON ROUTINE N0551. RIGHT HAND CABIN FLOOR SHEAR PLATE EXTRUSION IS CORRODED. REPLACED EXTRUSION REF A319 SRM 41-42-11, SRM 51-21-11 AND 51-72-11.
